Monthly Archives: April 2008

The effect of requip medication

Hi Teo, how are you faring now with the current medication? Are there any side effects so far? My mum’s got PD and has had her medication changed recently and she went downhill...
more

my experience with Ropinirole (Requip)

I have been with requip medication for nine months.It started with 0.25 mg increased to 12 mg daily. It helps my physical mobilty and flexibility. I feel proud that I have a right medication....
more

causes of dizzinness: medication or supplements?

I am confused. Lately I have dizzinness all the times after I have T.I.A (Blood Clot) recently.I have done my MRI, ECG, Heart, ENT screening by neuroglist, cardiologist and otoringologist and are fine....
more

Dopamine agonists and Lavodopa

As dopamine agonists Ropinirole (Requip) can have this as a side effect (dizzinness at all time) I  stop taking them i.e 6 mg Requip daily. I substitute  Lavodopa  25/100 Sinemet 2 1/2 dosages ...
more